Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 41, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 31, 2008, 8:44 PM CDT for Olmsted County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2008, 8:44 PM CDT (01:44 UTC)
- Expired
- May 31, 2008, 9:30 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
County Olmsted County, MN
The radar
The La Crosse radar (KARX), 86 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 2074 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 010144
SVRARX
MNC109-010230-
/O.NEW.KARX.SV.W.0041.080601T0144Z-080601T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
844 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OLMSTED COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 930 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR CHESTER...OR 6 MILES EAST OF ROCHESTER...
MOVING SOUTHEAST AT 33 MPH. THIS WARNING EXTENDS THE PREVIOUS
SEVERE THUNDERSTORM WARNING FOR OLMSTED COUNTY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 42 AND COUNTY 9 AND MARION AROUND 850 PM...
EYOTA AND I 90 EXIT 224 AROUND 855 PM...
DOVER AND COUNTY ROADS 137 AND 136 AROUND 905 PM...
HIGHWAY 30 AND COUNTY 74 AROUND 915 PM...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.
STAY OR MOVE INDOORS AND AWAY FROM WINDOWS. BESIDES POSSIBLE ROOF OR
CROP DAMAGE...HAIL MAY ALSO DENT VEHICLES OR BREAK WINDSHIELDS IF
LEFT UNPROTECTED.
LAT...LON 4396 9209 4385 9209 4385 9238 4406 9245
4412 9234
TIME...MOT...LOC 0144Z 320DEG 28KT 4403 9235
$$
BINAU3 follow-up statements
000
WWUS53 KARX 010154
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
853 PM CDT SAT MAY 31 2008
MNC109-010230-
/O.CON.KARX.SV.W.0041.000000T0000Z-080601T0230Z/
OLMSTED MN-
853 PM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN OLMSTED COUNTY...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR CHESTER...OR ABOUT 9 MILES EAST OF
ROCHESTER...MOVING SOUTHEAST AT 32 MPH.
THE STORM APPEARS TO BE SLOWLY WEAKENING...BUT MAY POSE A THREAT FOR
LARGE HAIL AS IT SINKS ACROSS INTERSTATE 90 INTO THE SOUTHEAST
PORTION OF THE COUNTY.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
DOVER AND COUNTY ROADS 137 AND 136 AROUND 905 PM...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4396 9209 4385 9209 4385 9238 4406 9245
4412 9234
TIME...MOT...LOC 0153Z 320DEG 28KT 4397 9230
$$
BINAU000
WWUS53 KARX 010207
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 PM CDT SAT MAY 31 2008
MNC109-010230-
/O.CON.KARX.SV.W.0041.000000T0000Z-080601T0230Z/
OLMSTED MN-
906 PM CDT SAT MAY 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN OLMSTED COUNTY...
AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR I 90 EXIT 224...OR ABOUT 13 MILES
SOUTHEAST OF ROCHESTER...MOVING SOUTHEAST AT 32 MPH.
THIS STORM CONTINUES TO SLOWLY WEAKEN...WITH ONLY PEA SIZED HAIL
BEING REPORTED AS OF LATE. THERE IS STILL A SMALL THREAT FOR PENNY
SIZED HAIL IN THE SOUTHEAST PORTIONS OF OLMSTED COUNTY SOUTH OF
INTERSTATE 90 THROUGH 930 PM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EXTREME SOUTHEASTERN OLMSTED COUNTY AT 920 PM
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4396 9209 4385 9209 4385 9238 4406 9245
4412 9234
TIME...MOT...LOC 0206Z 319DEG 28KT 4391 9221
$$
BINAU000
WWUS53 KARX 010223
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
924 PM CDT SAT MAY 31 2008
MNC109-010234-
/O.EXP.KARX.SV.W.0041.000000T0000Z-080601T0230Z/
OLMSTED MN-
924 PM CDT SAT MAY 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OLMSTED COUNTY EXPIRES
AT 930 PM CDT...
THE STORM WHICH PROMPTED THIS WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4396 9209 4385 9209 4385 9238 4406 9245
4412 9234
TIME...MOT...LOC 0224Z 319DEG 28KT 4380 9209
$$
BINAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:44 PM CDT, 3 hours earlier.
Area forecast discussion, May 31, 5:44 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 544 PM CDT SAT MAY 31 2008 .UPDATE... STORMS BEHAVING AS EXPECTED PER AMBIENT ENVIRONMENT AND WATCH 404 SEEMS WELL PLACED WITH THERMODYNAMICS EAST OF THE MISSISSIPPI RIVER FAR LESS FAVORABLE FOR SEVERE STORMS. LAPS SOUNDINGS AHEAD OF MN/IA BORDER CLUSTER OF STORMS SHOWS A DEEPLY MIXED BOUNDARY LAYER WITH STEEP LOW LEVEL LAPSE RATES TO 3KM...AND RATHER DECENT BUOYANCY IN THAT LOWEST 3KM WITH THE MID 50S DEWPOINTS. LOW FREEZING LEVELS /9KFT/ AND MLCAPE TO 1000 J/KG ARE PLENTY FOR FORMATION OF LARGE HAIL WITH THE STRONGEST UPDRAFTS. SUPERCELLULAR SHEAR IS LACKING/MARGINAL...30KT IN THE 0-6KM LAYER WITH DEEP WNWLY UNIDIRECTIONAL FLOW. HENCE..STORMS HAVING A HARD TIME MAINTAINING STRUCTURE BUT DO SHOW SOME STRUCTURE/ORGANIZATION FROM TIME TO TIME...COINCIDENT WITH LARGE HAIL PRODUCTION. DCAPE /DOWNDRAFT CAPE/ IS NOT HUGE...BUT ENOUGH TO SUGGEST SOME LOCALIZED GUSTS TO SEVERE LEVELS WHICH HAS BEEN REPORTED THUS FAR. MUCH LIKE LAST NIGHT...PROBABLY PEAKING IN COVERAGE/INTENSITY NOW THROUGH 00Z WITH A FEW STRONGER UPDRAFTS BETWEEN 7 AND 9 PM. NEED TO WATCH BONAFIDE SUPERCELL IN TC METRO AREA NOW...ABOUT 90 MINUTES AWAY FROM WABASHA/BUFFALO COUNTY. BINAU && .PREV DISCUSSION... /ISSUED 248 PM CDT SAT MAY 31 2008/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT MAIN FORECAST CONCERN FOCUSES AROUND SEVERE THREAT THIS EVENING...AND THEN SHRA/TS CHANCES AGAIN MONDAY THROUGH TUESDAY. WATER VAPOR IMAGERY THIS AFTERNOON SHOWING ANOTHER MID-LEVEL SHORTWAVE TROUGH EMBEDDED IN NORTHWEST FLOW ALOFT OVER THE DAKOTAS. VIS SATELLITE AND RADAR MOSAIC SHOWING CONVECTION FIRING AHEAD OF THE WAVE ACROSS SD INTO MN. LAPS MUCAPE SHOWING AROUND 1500J/KG ACROSS WESTERN CENTRAL MN WHERE CONVECTION IS FIRING. IN ADDITION...0-3KM SHEAR FAIRLY RESPECTABLE AROUND 30KT. THIS SHOULD CONTINUE TO FUEL AND ORGANIZE CONVECTION AS THE WAVE MOVES SOUTHEAST TOWARD THE AREA. 31.12Z GFS AND NAM SHOWING REASONABLE AGREEMENT THROUGH THE PERIOD. SOME DIFFERENCES IN QPF PLACEMENT...SO TOOK BLEND OF THE TWO AS FAR AS POP AND QPF PLACEMENT. FOR THIS EVENING...MID-LEVEL SHORTWAVE TROUGH OVER THE DAKOTAS WILL CONTINUE TO ROTATE SOUTHEAST INTO THE AREA. RUC SHOWS EASTERN EDGE OF MAIN CAPE AXIS COMING INTO SOUTHEAST MN/NORTHEAST IA/PERHAPS FAR SOUTHWEST WI. IN THE MEANTIME...0-3KM SHEAR OF 35 TO 40KT WILL EXIST ACROSS THE AREA. SO...STORMS SHOULD CONTINUE TO FIRE AND MOVE SOUTHEAST ACROSS MAINLY THE SOUTHWEST HALF OF THE AREA. WITH AMPLE SHEAR...ORGANIZED SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS...SIMILAR TO FRIDAY NIGHT SEVERE EPISODE. AND LIKE FRIDAY NIGHT...CAPE/CONVECTION RAPIDLY WANES RAPIDLY AFTER 03Z TONIGHT AS THE MID-LEVEL SHORTWAVE TROUGH EXITS SOUTHEAST OF THE AREA. APPEARS SUNDAY THROUGH THE FIRST HALF OF MONDAY WILL REMAIN DRY AS A WEAK RIDGE OF HIGH PRESSURE MOVES ACROSS THE AREA. FOR MONDAY AFTERNOON THROUGH TUESDAY...MODELS IN GOOD AGREEMENT IN BRINGING A FAIRLY VIGOROUS MID-LEVEL TROUGH ACROSS THE PLAINS INTO THE UPPER MIDWEST. INCREASING LLJ AHEAD OF THE WAVE WITH AMPLE 925-850MB MOISTURE TRANSPORT WILL FUELS CONVECTION ACROSS THE AREA. THIS WILL LIKELY FUEL SOME SORT OF MCS ACTIVITY CLOSE TO THE AREA. THE EXACT AREA OF WHERE MCS/SEVERE THREAT/HEAVIEST RAIN HOWEVER REMAINS UNCERTAIN. DUE TO SEVERE WX THREAT THIS AFTERNOON AND LOW CONFIDENCE OF WHERE EXACTLY THE MCS ACTIVITY WILL SET UP...WILL HOLD OFF ON ISSUING ESF/HYDROLOGIC OUTLOOK TODAY...BUT MAY ISSUE ON THE MIDSHIFT TONIGHT OR DAYSHIFT ON SUNDAY AS MODELS HOPEFULLY CONVERGE ON A SOLUTION. LONG TERM...WEDNESDAY THROUGH SATURDAY ACTIVE WEATHER PATTERN LIES AHEAD IN THE EXTENDED PERIOD. BOTH THE 31.00Z AND THE 31.06Z ECMWF/GFS RESPECTIVELY IN BETTER AGREEMENT. ECMWF IS A JUST BIT FASTER WITH PATTERN PROGRESSION THAN THE GFS. HAVE THEREFORE TOOK A MIDDLE OF THE ROAD APPROACH FOR NOW. BOTH MODELS TAKE DEEP MID-LEVEL SHORTWAVE TROUGH/SURFACE LOW FROM THE INTERMOUNTAIN WEST ON WED...INTO THE UPPER MIDWEST BY THURSDAY NIGHT/FRIDAY TIME FRAME. BROAD AREA OF ISENTROPIC LIFT AND MOISTURE TRANSPORT AHEAD OF THE WAVE WILL GIVE THE AREA AN INCREASING CHANCE OF SHRA/TS. STRONG JET ENERGY EJECTING OUT OF THE SOUTHERN ROCKIES/COUPLED WITH HIGHLY DILUENT FLOW ALOFT ACROSS THE AREA COULD PRODUCE A SEVERE EPISODE FOR THE AREA THU/THU N TIME FRAME. UPPER FLOW BECOMES HIGH ZONAL THROUGH THE REMINDER OF THE EXTENDED PERIOD. EMBEDDED SHORTWAVES IN THE FLOW WILL PRODUCE INTERMITTENT SHRA/TS CHANCES. TIMING OF THESE DISTURBANCES WILL BE DIFFICULT GIVEN THE FAST FLOW. KEPT SMALL SHRA/TS CHANCES IN GIVEN UNSTABLE FLOW. OTHERWISE...TEMPERATURES THROUGH THE PERIOD LOOK RIGHT AROUND SEASONAL NORMALS. AVIATION...THIS AFTERNOON THROUGH SUNDAY WITH COLD AIR ALOFT AND DIURNAL HEATING...A 3500 TO 4500 FOOT DECK OF SCATTERED TO BROKEN DECK OF CUMULUS CLOUDS HAS DEVELOPED FROM NORTHEAST SOUTH DAKOTA SOUTHEAST TO SOUTHEAST WISCONSIN AND NORTHERN ILLINOIS. A SHORT WAVE TROUGH MOVING SOUTHEAST THROUGH SOUTH DAKOTA HAS PROVIDED ENOUGH LIFT FOR SCATTERED SHOWERS AND THUNDERSTORMS IN THE ABERDEEN AREA. AS THIS SYSTEM CONTINUES TO MOVE SOUTHEAST THIS AFTERNOON...WE EXPECT SCATTERED CONVECTION TO FIRE ACROSS OUR AREA. THERE IS ENOUGH SHEAR IN THE 0-3KM LAYER TO SUPPORT THE DEVELOPMENT OF A FEW PULSE SEVERE THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT WOULD BE LARGE HAIL AND DAMAGING WINDS BETWEEN 31.20Z AND 01.02Z. 3-5SM FOG MAY DEVELOP IN AREAS THAT SEE PRECIPITATION THIS AFTERNOON AND EVENING. WHAT FOG DOES DEVELOP SHOULD DISSIPATE BY 01.15Z. WITH AIR MASS REMAINING COLD ALOFT AND AMPLE SUNSHINE TO SUPPLY DIURNAL HEATING...WE SHOULD ONCE AGAIN SEE THE DEVELOPMENT OF INSTABILITY CUMULUS CLOUDS ON SUNDAY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && 01/01
Hazardous weather outlook, May 31, 4:12 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 412 PM CDT SAT MAY 31 2008 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-011000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 412 PM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THROUGH TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE AREA THROUGH THE MIDDLE EVENING HOURS. THE GREATER THREAT OF SEVERE WEATHER...IN THE FORM OF LARGE HAIL AND DAMAGING WIND GUSTS...WILL BE ALONG AND WEST OF THE MISSISSIPPI RIVER THROUGH 8 OR 9 PM. THERE IS MUCH LESS RISK FOR SEVERE WEATHER EAST OF THE MISSISSIPPI RIVER...ESPECIALLY INTO CENTRAL WISCONSIN WHERE A MUCH DRIER AND MORE STABLE AIRMASS EXISTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE THROUGH MUCH OF NEXT WEEK. HOWEVER...THE TIMING AND SEVERE WEATHER POTENTIAL IS NOT CLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WIDESPREAD ACTIVATION IS NOT CURRENTLY ANTICIPATED THROUGH THIS EVENING...BUT THE SCATTERED NATURE OF THE STRONG TO SEVERE STORMS WILL REQUIRE SOME ACTIVATION OF SPOTTER GROUPS...ESPECIALLY WEST OF THE MISSISSIPPI RIVER THROUGH 8 OR 9 PM. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE/BINAU
In the hours before
Local storm report, May 31, 7:00 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
700 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 3 SW MCGREGOR 42.99N 91.22W
05/31/2008 E0.50 INCH CLAYTON IA PUBLIC
&&
SHEALocal storm report, May 31, 7:03 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 S MCGREGOR 42.98N 91.18W
05/31/2008 E1.00 INCH CLAYTON IA PUBLIC
TAKING PICTURES OF IT ON THEIR DECK.
&&
SHEALocal storm report, May 31, 7:04 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
704 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL BAGLEY 42.90N 91.10W
05/31/2008 E1.75 INCH GRANT WI LAW ENFORCEMENT
&&
SHEALocal storm report, May 31, 7:31 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
731 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 4 S GUTTENBERG 42.73N 91.10W
05/31/2008 E0.75 INCH CLAYTON IA TRAINED SPOTTER
0720 PM FUNNEL CLOUD 4 S GUTTENBERG 42.73N 91.10W
05/31/2008 CLAYTON IA TRAINED SPOTTER
0710 PM FUNNEL CLOUD OSTERDOCK 42.73N 91.16W
05/31/2008 CLAYTON IA LAW ENFORCEMENT
&&
SHEALocal storm report, May 31, 7:54 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
754 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM FUNNEL CLOUD 2 S TENNYSON 42.66N 90.69W
05/31/2008 GRANT WI EMERGENCY MNGR
&&
SHEALocal storm report, May 31, 8:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
828 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL ORONOCO 44.16N 92.54W
05/31/2008 E0.75 INCH OLMSTED MN TRAINED SPOTTER
&&
BROOKSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:04 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 41 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.